# SDR CALA2013090900649

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 313A27142
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING FWD INBD CHORD HAS PITTING CORROSION.  R&R FWD INBD CHORD IAW DRAWING 313A2700 & 737 SRM 51-40-02.
